# SDR SWAA2017011611187

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 31,916 hours, 18,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EXIT SIGN BASE BROKEN.  R&R SIGN IAW AMM.
